# SDR USAA2012073000053

- Difficulty date: July 23, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 6,336 hours, 42,808 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge Fitting
- Part number: 693667728
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON RIGHT AFT LAV SERVICE DOOR AFT HINGE ATTACHMENT AT BS 986.  REPLACED RIGHT AFT LAV SERVICE DOOR AFT HINGE ATTACHMENT AT BS 986 IAW B737 SRM 51-40-02.
